MathSciNet Relay Station
MathSciNet bibliographic data
MR1771793 34C10 (34A30)
Kumari, I. Sowjanya; Umamaheswaram, S. Oscillation criteria for linear matrix Hamiltonian systems. J. Differential Equations 165 (2000), no. 1, 174–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement